# SDR YENA2024082601174

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 5,055 hours, 1,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#317, BOS-JFK. 'AFT L2 WILL NOT CLOSE & ARM; ADJUSTED AFT L2 GIRT BAR FITTING I/A/W AMP 52-12-27-05AAA-271A-A. ALL DIMENSIONS WITHIN LIMITS A/C OK FOR SVC. PRESSURIZATION ACCOMPLISHED PER AMP 21-31-00. NO LEAKS NOTED.'
